MathSciNet Relay Station
MathSciNet bibliographic data
MR2680430 (2011j:46101) 46L10 (37A20)
Ozawa, Narutaka; Popa, Sorin On a class of ${\rm II}\sb 1$ factors with at most one Cartan subalgebra. Ann. of Math. (2) 172 (2010), no. 1, 713–749.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement